# SDR AALA202202231025

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 87,696 hours, 11,117 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING MAIN BASE VISIT FUNCTIONAL CHECK FLIGHT, LAVATORY 4F-L ENTRY DOOR DIFFICULT TO OPEN. ADJUSTED 4F-L DOOR PER AMM 25-41-01.
